Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 90, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 25, 2015, 1:50 PM CDT for Coryell County, Lampasas County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 1:50 PM CDT (18:50 UTC)
- Expired
- May 25, 2015, 2:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.0 in
Counties Coryell County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:18 PM CDT | TORNADO | 1 N Pidcoke, TX | SPOTTER REPORTED TORNADO ON 116 NEAR PIDCOKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:54 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
352
WFUS54 KFWD 251850
TORFWD
TXC099-281-251915-
/O.NEW.KFWD.TO.W.0090.150525T1850Z-150525T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CORYELL COUNTY IN CENTRAL TEXAS...
SOUTHEASTERN LAMPASAS COUNTY IN CENTRAL TEXAS...
* UNTIL 215 PM CDT
* AT 149 PM CDT...A CONFIRMED LARGE AND DANGEROUS TORNADO WAS
LOCATED NEAR KEMPNER...OR 7 MILES WEST OF COPPERAS COVE... MOVING
NORTHEAST AT 40 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS
MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
* THE TORNADO WILL BE NEAR...
JUST NORTH OF COPPERAS COVE AROUND 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW!
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3104 9802 3122 9818 3145 9793 3135 9775
3117 9772
TIME...MOT...LOC 1849Z 229DEG 33KT 3115 9803
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
921 follow-up statement
170
WWUS54 KFWD 251905
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT MON MAY 25 2015
TXC281-251913-
/O.CAN.KFWD.TO.W.0090.000000T0000Z-150525T1915Z/
LAMPASAS TX-
205 PM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR SOUTHEASTERN LAMPASAS COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA AND THEREFORE THE WARNING FOR LAMPASAS COUNTY IS
NO LONGER IN EFFECT.
LAT...LON 3113 9795 3131 9808 3145 9793 3135 9775
3126 9773 3125 9773
TIME...MOT...LOC 1903Z 214DEG 30KT 3124 9796
$$
TXC099-251915-
/O.CON.KFWD.TO.W.0090.000000T0000Z-150525T1915Z/
CORYELL TX-
205 PM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHWESTERN CORYELL COUNTY...
AT 203 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTHWEST OF COPPERAS COVE...MOVING NORTHEAST AT
35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL AFFECT THE COMMUNITIES OF TOPSEY AND
PIDCOKE AND OTHER MAINLY RURAL AREAS OF SOUTHWESTERN CORYELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3113 9795 3131 9808 3145 9793 3135 9775
3126 9773 3125 9773
TIME...MOT...LOC 1903Z 214DEG 30KT 3124 9796
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 12:36 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 25, 12:36 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1236 PM CDT MON MAY 25 2015 .AVIATION... LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND. FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND WILL SHOW A TEMPO FROM 18Z TO 22Z. OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT. MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT. ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES. TR.92 && .UPDATE... WE/RE ISSUING A QUICK MID MORNING UPDATE TO ADJUST POPS UPWARD FOR MOST LOCATIONS. THE MCS/SQUALL LINE WILL MOVE ACROSS MOST AREAS WEST OF I-35 BY NOON TIME AND THROUGH THE REMAINDER OF THE CWA DURING THE AFTERNOON HOURS. AS STATED IN PREVIOUS DISCUSSIONS...THE ATMOSPHERIC INSTABILITY PARAMETERS ACROSS ALL OF NORTH CENTRAL TEXAS ARE HIGH AND ALL FORMS OF SEVERE WEATHER ARE EXPECTED. 12Z FWD SOUNDING HAS SBCAPE OF 3100 J/KG AND STEEP MID LEVEL LAPSE RATE. ALTHOUGH A CAP IS PRESENT...IT WILL BE OVERTAKEN AROUND MIDDAY. VERY LARGE HAIL AND WIDESPREAD DAMAGING WINDS ARE LIKELY. DISCRETE CELLS OUT AHEAD OF THE SYSTEM WILL LIKELY DEVELOP STRONG ROTATING UPDRAFTS THAT WILL LEAD TO SOME TORNADOES. FLASH FLOODING COULD BECOME A PROBLEM IF RAINFALL COMES DOWN VERY HARD AND FAST...ESPECIALLY IN URBAN AREAS. 75 && .PREV DISCUSSION... /ISSUED 326 AM CDT MON MAY 25 2015/ A SHORTWAVE TROUGH CURRENTLY NEAR EL PASO IS PROGGED TO MOVE EAST INTO CENTRAL TEXAS DURING THE DAY TODAY...PROVIDING OUR NEXT OPPORTUNITY FOR CONVECTIVE WEATHER FOLLOWING A SHORT REPRIEVE OVERNIGHT. STRONG ASCENT WILL SPREAD EAST INTO THE CENTRAL PART OF THE STATE OVER THE NEXT FEW HOURS...WHICH SHOULD LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT WEST OF OUR CWA. HI-RES MODEL DATA SUGGESTS THAT THIS ACTIVITY WILL DEVELOP EAST INTO OUR WESTERN COUNTIES THIS AFTERNOON. THE TIME OF DAY SHOULD ENSURE MAXIMUM INSTABILITY AS LIFT SPREADS OVERHEAD LATER TODAY. SBCAPE IN THE RANGE OF 2000-4000 J/KG WILL BE SUFFICIENT WHEN COMBINED WITH MARGINAL BULK SHEAR VALUES TO GENERATE STRONG TO SEVERE STORMS THIS AFTERNOON...WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ALL POSSIBLE. MOISTURE PROFILES ARE NOT AS IMPRESSIVE AS WHAT WE EXPERIENCED DURING THE SATURDAY NIGHT/SUNDAY EVENT. HOWEVER...RESPECTABLE PWATS OF AROUND 1.5 INCHES WILL STILL BE PLENTY HIGH FOR LOCALLY HEAVY RAIN...AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. FORTUNATELY...THIS SYSTEM IS PRETTY PROGRESSIVE AND SHOULD ACCELERATE OFF TO THE NORTHEAST DURING THE EVENING HOURS...ENDING PRECIPITATION CHANCES FROM WEST TO EAST TONIGHT. THE LATEST MODEL PROJECTIONS INDICATE THAT A SUBTLE UPPER TROUGH WILL LINGER OVERHEAD TUESDAY FOLLOWING THE EXIT OF TODAY/S FAST MOVING SHORTWAVE. THIS PATTERN WILL SET US UP WITH THE POTENTIAL FOR MORE SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. GOOD SURFACE HEATING IS EXPECTED TO OCCUR AREA-WIDE AS A DRYLINE SURGES EAST NEAR THE WESTERN CWA BORDER. WE HAVE GONE WITH HIGHS AROUND 90 ACROSS THE WEST AND THE MID 80S ELSEWHERE. OVERALL FORCING ASSOCIATED WITH THE TROUGH WILL BE FAIRLY WEAK...SO THUNDERSTORM COVERAGE MAY NOT BECOME PARTICULARLY HIGH. HOWEVER...GOOD MOISTURE AND IMPRESSIVE INSTABILITY VALUES WILL ENSURE THAT JUST ABOUT ANY STORM WHICH DEVELOPS WILL BECOME SEVERE. FOR NOW WE WILL KEEP 30 POPS OVER THE WEST AND SLIGHT CHANCE ELSEWHERE. A SHORTWAVE RIDGE WILL DEVELOP OVERHEAD ON WEDNESDAY AS THE TROUGH SHIFTS EAST OF THE REGION...BRINGING A LULL IN PRECIPITATION CHANCES MIDWEEK. GOOD MOISTURE AND STRONG LIFT WILL BRING RAIN CHANCES BACK TO THE REGION THURSDAY AND FRIDAY AS YET ANOTHER UPPER TROUGH PROPAGATES EAST FROM THE WEST COAST INTO WEST TEXAS. THIS TROUGH WILL THEN SLOW DOWN...BROADEN AND LINGER ACROSS THE SOUTHERN PLAINS...PROVIDING A GOOD CHANCE OF SHOWERS AND STORMS THROUGH THE WEEKEND...AND POSSIBLY EVEN INTO NEXT MONDAY. ANOTHER BREAK IN THE PRECIPITATION LOOKS POSSIBLE TUESDAY AND WEDNESDAY OF NEXT WEEK AS THE UPPER TROUGH SHIFTS EAST AND AN UPPER RIDGE DEVELOPS OVERHEAD. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 66 87 70 85 / 90 40 20 30 20 WACO, TX 84 67 86 71 86 / 90 30 20 20 20 PARIS, TX 77 65 82 68 85 / 90 70 20 20 20 DENTON, TX 79 64 86 69 86 / 90 30 20 30 20 MCKINNEY, TX 81 65 84 69 86 / 90 40 20 30 20 DALLAS, TX 83 66 86 71 87 / 90 40 20 30 20 TERRELL, TX 83 66 85 71 88 / 90 50 20 20 20 CORSICANA, TX 81 67 85 72 86 / 90 50 20 20 20 TEMPLE, TX 82 67 87 70 88 / 90 30 20 20 20 MINERAL WELLS, TX 77 64 88 69 86 / 90 20 30 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, May 25, 3:24 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 AM CDT MON MAY 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE 35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE AFTERNOON AND EVENING HOURS. A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN. ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING INTO THIS AFTERNOON.
In the hours before
Special weather statement, May 25, 1:20 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CDT MON MAY 25 2015
TXZ141>143-251900-
COMANCHE TX-MILLS TX-HAMILTON TX-
120 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...WESTERN
HAMILTON AND MILLS COUNTIES UNTIL 200 PM CDT...
AT 120 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DE LEON TO 8 MILES
SOUTHWEST OF GOLDTHWAITE...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMANCHE...DE LEON...GOLDTHWAITE...GUSTINE...EVANT AND MULLIN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3212 9856 3214 9847 3194 9833 3198 9825
3192 9820 3151 9809 3142 9827 3129 9846
3128 9861 3129 9860 3132 9859 3131 9863
3132 9862 3132 9864 3135 9864 3137 9865
3134 9870 3141 9870 3140 9872
TIME...MOT...LOC 1820Z 257DEG 28KT 3207 9850 3136 9866
92Special weather statement, May 25, 1:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT MON MAY 25 2015
TXZ092-251915-
COOKE TX-
132 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 215 PM CDT...
AT 131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE KIOWA...OR 7 MILES SOUTHEAST OF GAINESVILLE...MOVING NORTH AT 40
MPH. OTHER STRONG THUNDERSTORMS WERE OCCURRING ACROSS THE COUNTY.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LANDS...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3395 9694 3342 9695 3344 9748 3391 9748
3383 9746 3382 9738 3388 9733 3386 9733
3389 9731 3386 9726 3392 9721 3386 9717
3376 9719 3372 9711 3382 9705 3385 9709
3384 9703 3395 9700
TIME...MOT...LOC 1831Z 195DEG 36KT 3356 9706
JLDUNNSpecial weather statement, May 25, 1:43 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON MAY 25 2015
TXZ103-251930-
DENTON TX-
143 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DENTON COUNTY UNTIL 230
PM CDT...
AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARGYLE...OR NEAR DENTON...MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...FLOWER MOUND...CORINTH...HIGHLAND VILLAGE...LAKE DALLAS...
SANGER...KRUM...PILOT POINT...ARGYLE...HICKORY CREEK...JUSTIN...
DOUBLE OAK...SHADY SHORES...AUBREY...NORTHLAKE...KRUGERVILLE...CROSS
ROADS...BARTONVILLE...COPPER CANYON AND CORRAL CITY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481.
INTERSTATE 35W BETWEEN MILE MARKERS 76 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 457 AND 466.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THESE STORMS MAY BE CAPABLE OF PRODUCING QUICK AND BRIEF TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3341 9684 3340 9683 3306 9708 3309 9730
3343 9732
TIME...MOT...LOC 1843Z 189DEG 34KT 3315 9718
JLDUNNLocal storm report, May 25, 1:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TORNADO 3 E LAMPASAS 31.07N 98.13W
05/25/2015 LAMPASAS TX EMERGENCY MNGR
EM REPORTED LARGE TORNADO ON THE GROUND 3E OF LAMPASASThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 53 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 67 min |
| May 25, 12:11 PM CDT | Tornado Warning | FWD | Young | 49 min |
| May 25, 12:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 26 min |
| May 25, 12:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| May 25, 12:42 PM CDT | Tornado Warning | FWD | Jack | 33 min |
| May 25, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 64 min |
| May 25, 1:20 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 40 min |
| May 25, 1:24 PM CDT | Tornado Warning | FWD | Lampasas | 36 min |
| May 25, 1:32 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Somervell | 52 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 79 min |
| May 25, 1:43 PM CDT | Special Weather Statement | FWD | Denton | 47 min |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| May 25, 2:02 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 2:06 PM CDT | Tornado Warning | FWD | Erath, Hood | 24 min |
| May 25, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 25, 2:09 PM CDT | Special Weather Statement | FWD | Denton | 66 min |
| May 25, 2:13 PM CDT | Tornado Warning | FWD | Coryell | 47 min |
| May 25, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 66 min |
| May 25, 2:25 PM CDT | Tornado Warning | FWD | Grayson | 23 min |
| May 25, 2:26 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 34 min |
| May 25, 2:27 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 48 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 31 min |
| May 25, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| May 25, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| May 25, 2:38 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| May 25, 2:46 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| May 25, 2:51 PM CDT | Tornado Warning | FWD | Bell | 39 min |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 59 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Denton | 24 hr |
| May 25, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Parker, Tarrant | 65 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 53 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 25, 3:15 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more | 3 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 57 min |
| May 25, 3:22 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton, Montague, Wise | 3 hr |
| May 25, 3:25 PM CDT | Areal Flood Advisory | FWD | Bell, McLennan | 3 hr |
| May 25, 3:28 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| May 25, 3:31 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| May 25, 3:35 PM CDT | Special Weather Statement | FWD | Fannin, Hunt | 40 min |
| May 25, 3:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 52 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 3 hr |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Rockwall | 61 min |
| May 25, 3:48 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 25, 3:54 PM CDT | Tornado Warning | FWD | Freestone | 36 min |
| May 25, 3:56 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 64 min |
| May 25, 3:59 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| May 25, 3:59 PM CDT | Tornado Warning | FWD | Milam | 31 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 75 min |
| May 25, 4:08 PM CDT | Flash Flood Warning | FWD | Grayson | 5 hr |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 79 min |
| May 25, 4:15 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 3 hr |
| May 25, 4:21 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| May 25, 4:24 PM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| May 25, 4:27 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Hunt | 3 hr |
| May 25, 4:32 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 28 min |
| May 25, 4:34 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 25, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 25, 4:42 PM CDT | Flash Flood Warning | FWD | Henderson, Rains, Van Zandt | 5 hr |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 77 min |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 72 hr |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 66 hr |
| May 25, 4:51 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| May 25, 4:59 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 31 min |
| May 25, 5:03 PM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| May 25, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 73 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | FWD | Anderson, Leon | 5 hr |
| May 25, 5:22 PM CDT | River Flood Warning | FWD | Coryell | 7 days |
| May 25, 5:27 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.